Wednesday, June 07, 2006

Well, bust my buttons!

Y'all ready for this? Hold onto yer tocques, keeds, because this (to me) is big..... .
This here little blog was linked to at
Michele's site as the "site of the day."
.
So cool, and yet so weird.
.
I KNEW something was up this morning when I checked into the e-mail account that bounces comments from this site, and saw that I had 18 messages. "Well," I thought," most of them are probably spam or something that's made it through the censor," but in reality I don't even get 18 SPAM messages a day, so something odd was afoot. Imagine, then, my surprise as I opened the inbox to reveal that all the messages had to do with the blog.
.
Then, if you will, imagine the wheels turning in my head as I realized that the number of messages left before 9 this morning almost equals the TOTAL amount of people who normally visit during the course of a regular day, except when I do a
Carnival of the Mundane or leave a really off-the-wall comment on some better-read site (Joe.MyGod. or the WVSR come to mind).
.
So, to all y'all who are new here, a big ol' Tiffy welcome!
.
And to all y'all who have been here for a while and who know just how much this inrush of readers floors me and how the bright light of public inspection makes me blink with shock and awe - mwah!
.
And to Michele - muy grande muchas gracias! I feel all sparkly inside.
.
============================
.
Now, back to the regular programming, because all this gratitude and diva-ing is exhausting.
.
============================
.
Hey, you know those vitamins I was talking about yesterday? Remember, the ones that were supposed to turn me into a middle-aged superwoman who can lift large boxes of house stuff with one arm while making dinner with the other as her laser-sharp vision watches after the kids and her super-energy would keep her up past 9 p.m.? Those vitamins?
.
Well, apparently those vitamins have another, more unsavory, effect. An effect that I think is politely termed "correcting water content. " An effect that, I suspect, is the REAL reason one might lose some weight while taking them (as is advertized as a possible OTHER effect due to "creating a thermogenic metabolism"....), because this "effect" initiates a cascade of events that establish the need to RUN to the bathroom several times a day.
.
And I do mean, run.
.
Because I am rather bovine in my life outlook, I take this, as I do most things, with a practiced equanimity, and pretend that this is "effect" is good because all that "effect-y-ness" must mean that I have been carrying around WAY too much water and therefore the extra "fluffyness" I've been gathering for the last few years on my hips and waist and arms and eyelids is merely nothing more than the sloshing about of several gallons of water that has been sequestered in my interstitia (oh, yes, the big words, my dears!) in case of emergency, and now it's apparent that the "emergency" comes in the form of a white-and-orange pill and it's time for all that interstital sequestered water to get the hell outta Dodge, hence the new familiarity with door #2 in the ladie's room, if you get my drift.
.
And as an extra added bonus feature of the new vitaminerrific regimen, I'm getting my workout with all those trots to the loo!
.
Yes, oh yes, my skillz of rationalization and wordplay are legend, and to be feared.
.
============================
.
And that, dear ones, is that for now. There are "things" to be done in the world of illness and health and the management thereof, and I must go do these things else risk coming under the sharp focus of management's magnifying glass.
.
More tomorrow, and maybe not even anything about my "special effects."
.
You may thank me later for my slavish attention to your more delicate sides.

10 comments:

Dak-Ind said...

hi! michele did, indeed send me, and thank goodness she did! i love your wit and writing style and look forwartd to becoming a regular visitor.

Janet said...

fluffy-ness LOL! Hi, Michele sent me :-)

Chelle said...

you go girl!!...

bad choice of words since you do seem to be going, running, to the bathroom.

Cool on making the site of the day!!!

Sandy said...

I actually sort of like the idea that excess squishiness around the body is merely water retention.

Michele sent me over too. Congrats on being site of the day. It is a really cool feeling, isn't it?

kenju said...

Interstitial flooding? Try Lasix or its generic. You'll lose at least 6 pounds really fast! That fluffiness I experienced over the last few years turned out to be the same problem; fluid retention. even my feet got smaller after I took it for a week or so.

Toni said...

Upping your diva status some more! :) Hi there, Tiff! Michele sent me!

Tracie said...

Hey can I blame my extra fluffiness on water retention too? Becauase it sounds like a great reason to me!

Here via Michele! Congrats on being site of the day!

Just a trumpet player said...

Water retention... I'll blame it on that from now on !!

Congrats on being Michele's SOTD ! Have a great week !

tiff said...

Hey y'all - thanks for stopping by, much appreciated.

water retnetion is the new whipping boy for my issues, feel free to make it yours as well.

WordsRock said...

tiff, you're my site of the day every day. ;)

Suzanne